Alert archive / Minnesota / Wind Chill Advisories in 2018
Wind Chill Advisory 3, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Jan 11, 2018, 2:59 PM CST for 5 counties in Minnesota; 4 counties in Iowa. It took effect at Jan 11, 2018, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2018, 2:59 PM CST (20:59 UTC)
- In effect from
- Jan 11, 2018, 9:00 PM CST
- Expired
- Jan 12, 2018, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS La Crosse, WI
Counties Chickasaw County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN
The radar
The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
390 WWUS43 KARX 112059 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 259 PM CST Thu Jan 11 2018 ...Snow Creating Difficult Travel This Afternoon. Bitterly Cold Wind Chills Tonight... .Areas of snow continue to lift northeastward across the area this afternoon. Expect the snow to gradually end from southwest to northeast through 6 PM. Some roads will remain snow covered or icy into this evening. In addition, northwest winds gusting to 35 mph will create areas of blowing and drifting snow, especially across open areas of southeast Minnesota and northeast Iowa. Temperatures will fall into the single digits below zero over southeast Minnesota and northeast Iowa tonight. With brisk northwest winds continuing, wind chill values are expected to drop to 15 below to 25 below zero tonight into tomorrow morning. Frostbite to exposed skin can occur in as little as 30 minutes under these wind chills. IAZ008-009-018-019-MNZ086-087-094-095-120500- /O.NEW.KARX.WC.Y.0003.180112T0300Z-180112T1600Z/ /O.CON.KARX.WW.Y.0001.000000T0000Z-180112T0000Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 259 PM CST Thu Jan 11 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST FRIDAY... * WHAT...Snow and blowing snow occurring. Very cold wind chills expected. Plan on slippery road conditions, including during the evening commute. In addition, areas of poor visibility are expected. Additional snow accumulations of up to one inch are expected. Expect wind chills to fall to 15 below zero to 25 below zero. * WHERE...Portions of northeast Iowa and southeast Minnesota. * WHEN...For the Winter Weather Advisory, until 6 PM today. For the Wind Chill Advisory, 9 PM this evening to 10 AM Friday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause areas of blowing and drifting snow. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MNZ079-088-WIZ017-029-032>034-120000- /O.CON.KARX.WW.Y.0001.000000T0000Z-180112T0000Z/ Wabasha-Winona-Taylor-Clark-Buffalo-Trempealeau-Jackson- Including the cities of Wabasha, Winona, Medford, Neillsville, Alma, Arcadia, Whitehall, and Black River Falls 259 PM CST Thu Jan 11 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow occurring. Plan on slippery road conditions, including during the evening commute. In addition, some reductions to visibility are expected. Additional snow accumulations of up to 1 to 2 inches are expected. * WHERE...Portions of southeast Minnesota and western and central Wisconsin. * WHEN...Until 6 PM today. * ADDITIONAL DETAILS...Winds gusting as high as 30 mph will cause patchy blowing and drifting snow, especially on ridge tops and in open areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow and will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ IAZ010-011-029-030-MNZ096-WIZ041>044-053>055-061-120000- /O.CON.KARX.WW.Y.0001.000000T0000Z-180112T0000Z/ Winneshiek-Allamakee-Fayette-Clayton-Houston-La Crosse-Monroe- Juneau-Adams-Vernon-Crawford-Richland-Grant- Including the cities of Decorah, Waukon, Oelwein, Elkader, Caledonia, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 259 PM CST Thu Jan 11 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow occurring. Plan on slippery road conditions, including during the evening commute. In addition, areas of poor visibility are expected. Additional snow accumulations of up to one inch are expected. * WHERE...Portions of northeast Iowa, southeast Minnesota, and southwest Wisconsin. * WHEN...Until 6 PM today. * ADDITIONAL DETAILS...Winds gusting as high as 30 mph will cause areas of blowing and drifting snow, especially on ridge tops and in open areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ Hollan
6 follow-up statements
704 WWUS43 KARX 112353 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 553 PM CST Thu Jan 11 2018 ...Snow Ending But Travel Remains Slick. Bitterly Cold Wind Chills Tonight... .Slippery travel will continue into the overnight hours from todays snow. Light snow will end over central and northern Wisconsin with additional light accumulations possible. Bitter cold wind chills are expected tonight into Friday morning. IAZ008-009-018-019-MNZ086-087-094-095-120800- /O.EXP.KARX.WW.Y.0001.000000T0000Z-180112T0000Z/ /O.CON.KARX.WC.Y.0003.180112T0300Z-180112T1600Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 553 PM CST Thu Jan 11 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST FRIDAY... ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... * WHAT...Expect wind chills to fall to 15 below zero to 25 below zero. * WHERE...Portions of northeast Iowa and southeast Minnesota. * WHEN...9 PM this evening to 10 AM Friday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drive with extra caution tonight and be ready for snow covered and slippery roads. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MNZ079-088-WIZ017-029-032>034-120100- /O.EXP.KARX.WW.Y.0001.000000T0000Z-180112T0000Z/ Wabasha-Winona-Taylor-Clark-Buffalo-Trempealeau-Jackson- Including the cities of Wabasha, Winona, Medford, Neillsville, Alma, Arcadia, Whitehall, and Black River Falls 553 PM CST Thu Jan 11 2018 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Most of the accumulating snow has ended across the area but many roads remain slippery. Drive with extra caution tonight. $$ IAZ010-011-029-030-MNZ096-WIZ041>044-053>055-061-120100- /O.EXP.KARX.WW.Y.0001.000000T0000Z-180112T0000Z/ Winneshiek-Allamakee-Fayette-Clayton-Houston-La Crosse-Monroe- Juneau-Adams-Vernon-Crawford-Richland-Grant- Including the cities of Decorah, Waukon, Oelwein, Elkader, Caledonia, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 553 PM CST Thu Jan 11 2018 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Travel will remain slippery tonight due to snow covered and slippery roads. Drive with extra caution tonight. $$ Wetenkamp
586 WWUS43 KARX 120224 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 824 PM CST Thu Jan 11 2018 ...Travel Remains Slick. Bitterly Cold Wind Chills Tonight... .Slippery travel continues across the area from today's snowfall. Bitterly cold wind chills are expected tonight through Friday morning. Frostbite will occur in 30 minutes in these cold conditions. MNZ079-121030- /O.EXA.KARX.WC.Y.0003.180112T0300Z-180112T1600Z/ Wabasha- Including the city of Wabasha 824 PM CST Thu Jan 11 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST FRIDAY... The National Weather Service in La Crosse has issued a Wind Chill Advisory, which is in effect until 10 AM CST Friday. * WHAT...Expect wind chills to fall to 15 below zero to 25 below zero. * WHERE...Portions of southeast Minnesota. * WHEN...Through 10 AM Friday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drive with extra caution tonight and be ready for snow covered and slippery roads. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ IAZ008-009-018-019-MNZ086-087-094-095-121030- /O.CON.KARX.WC.Y.0003.180112T0300Z-180112T1600Z/ Mitchell-Howard-Floyd-Chickasaw-Dodge-Olmsted-Mower-Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Dodge Center, Rochester, Austin, and Preston 824 PM CST Thu Jan 11 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WHAT...Expect wind chills to fall to 15 below zero to 25 below zero. * WHERE...Portions of northeast Iowa and southeast Minnesota. * WHEN...Through 10 AM Friday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drive with extra caution tonight and be ready for snow covered and slippery roads. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ Wetenkamp
720 WWUS43 KARX 120541 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 1141 PM CST Thu Jan 11 2018 ...Bitterly Cold Wind Chills Through Mid Morning... .Bitterly cold wind chills will continue overnight through mid morning. Frostbite will occur in 30 minutes in these cold conditions. IAZ008-009-018-019-MNZ079-086-087-094-095-121345- /O.CON.KARX.WC.Y.0003.000000T0000Z-180112T1600Z/ Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Mower- Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Wabasha, Dodge Center, Rochester, Austin, and Preston 1141 PM CST Thu Jan 11 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WHAT...Expect wind chills to fall to 15 below zero to 25 below zero. * WHERE...Portions of northeast Iowa and southeast Minnesota. * WHEN...Through 10 AM Friday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ Wetenkamp
487 WWUS43 KARX 120917 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 317 AM CST Fri Jan 12 2018 ...Bitterly Cold Wind Chills This Morning... .Bitterly cold wind chills of 20 to 30 below zero will continue through mid morning. Frostbite occurs in as little as 30 minutes in these cold conditions. IAZ008-009-018-019-MNZ079-086-087-094-095-121600- /O.CON.KARX.WC.Y.0003.000000T0000Z-180112T1600Z/ Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Mower- Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Wabasha, Dodge Center, Rochester, Austin, and Preston 317 AM CST Fri Jan 12 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Expect wind chills of 20 below to 30 below zero. * WHERE...Portions of northeast Iowa and southeast Minnesota. * WHEN...Through 10 AM Friday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ DAS
491 WWUS43 KARX 121312 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 712 AM CST Fri Jan 12 2018 ...Bitter Cold Wind Chills This Morning... .Bitter cold wind chills of 25 to 35 below zero will continue through mid morning. Frostbite will occur in as little as 30 minutes in these cold conditions. IAZ008-009-018-019-MNZ079-086-087-094-095-121600- /O.CON.KARX.WC.Y.0003.000000T0000Z-180112T1600Z/ Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Mower- Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Wabasha, Dodge Center, Rochester, Austin, and Preston 712 AM CST Fri Jan 12 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Wind chills of 25 below to 35 below zero. * WHERE...Portions of northeast Iowa and southeast Minnesota. * WHEN...Through 10 AM Friday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ DAS
942 WWUS43 KARX 121558 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 958 AM CST Fri Jan 12 2018 ...Wind Chill Will Expire at 10 AM CST This Morning... .A few spots across southeast Minnesota and northeast Iowa could see wind chills in the 20 to 25 below range for another hour or two, but conditions should quickly improve through Noon. As a result, the Wind Chill Advisory will be allowed to expire at 10 AM CST. IAZ008-009-018-019-MNZ079-086-087-094-095-121700- /O.EXP.KARX.WC.Y.0003.000000T0000Z-180112T1600Z/ Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Mower- Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Wabasha, Dodge Center, Rochester, Austin, and Preston 958 AM CST Fri Jan 12 2018 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... Wind chills will quickly improve late this morning, allowing the Wind Chill Advisory to expire at 10 AM CST. $$ Rogers
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 11, 2:49 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 11, 2:49 PM CST, 10 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
249 PM CST Thu Jan 11 2018
.SHORT TERM...(This evening through Friday)
Issued at 249 PM CST Thu Jan 11 2018
Early this afternoon, the cold front that brought the steep drop
in temps this morning has cleared the area to the east. Several
areas of precip were moving through the area, including a
deformation zone band lifting from north central Iowa
northeastward into northwest Wisconsin, and a secondary area
across eastern Iowa into southern Wisconsin in association with a
fairly strong upper level shortwave trough rotating
northeastward. Both of these areas of mainly snow will continue
to push northeast through late afternoon before quickly exiting.
While additional snow amounts will be light, will maintain the
Winter Weather Advisory through 6 pm with light snow ongoing in
some areas and areas of blowing/drifting snow in open areas.
As the upper trough axis swings through this evening and tonight,
skies will gradually clear from the west. Low-level cold
advection will continue through the night, with temps falling into
the single digits on either side of zero, coldest west of the
Mississippi. With a tight pressure gradient in place ahead of the
approaching surface high, winds will remain up overnight,
allowing wind chills to fall below zero. Have issued a wind chill
advisory for the open areas of southeast Minnesota and northeast
Iowa where the coldest wind chills (20 to 25 below zero) will be
found. Friday will be mostly sunny but cold with temps remaining
in the single digits and teens.
.LONG TERM...(Friday night through Thursday)
Issued at 249 PM CST Thu Jan 11 2018
Northwest flow aloft will continue through the weekend while at the
surface strong high pressure drops southeastward from the northern
plains. Cold air will remain in place with highs in the single
digits and teens while wind chills will drop to 10 to 30 below zero
early Saturday and Sunday mornings. An upper trough will amplify
across the western Great Lakes region Sunday night into early next
week. Forcing ahead of the upper trough and from a weak surface wave
will lead to a period of snow Sunday afternoon into Sunday night.
Deterministic and ensemble models remain consistent with about
0.10 to 0.20 inches of QPF, yielding an inch or two of fluffy
snow.
Reinforcing cold air will follow for Monday and Tuesday with highs
mainly in the single digits and wind chills during the nighttime and
morning hours falling to 15 to 30 below zero. Under cyclonic flow
low clouds and possibly some light snow/flurries will continue into
Monday/Tuesday. Consensus remains for dry weather for mid-week as
the surface ridge axis approaches, with indications for some
moderation in temps toward late next week with return southerly
flow.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1155 AM CST Thu Jan 11 2018
IFR conditions are expected at the TAF sites this afternoon. Snow
will reduce visibilities to around 1 mile through mid-afternoon.
Intermittent periods of LIFR visibilities are likely, but do not
feel this will be the prevailing condition. The snow should begin
to taper off after 11.20Z. While visibility should begin to
improve at KLSE, BLSN may keep visibility lower at KRST through
the remainder of the afternoon. IFR ceilings should gradually rise
through the afternoon, reaching VFR levels around 12.00Z.
Northwest winds of 10-20 kt with gusts 20-30 kt will persist
through the overnight, gradually tapering off Friday morning.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until 6 PM CST this evening for WIZ017-
029-032>034-041>044-053>055-061.
MN...Winter Weather Advisory until 6 PM CST this evening for MNZ079-
086>088-094>096.
Wind Chill Advisory from 9 PM this evening to 10 AM CST Friday
for MNZ086-087-094-095.
IA...Winter Weather Advisory until 6 PM CST this evening for
IAZ008>011-018-019-029-030.
Wind Chill Advisory from 9 PM this evening to 10 AM CST Friday
for IAZ008-009-018-019.
&&
SHORT TERM...JM
LONG TERM...JM
AVIATION...HollanHazardous weather outlook, Jan 11, 10:22 AM CST, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1022 AM CST Thu Jan 11 2018 IAZ008>010-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041- 121200- Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Wabasha-Dodge-Olmsted- Winona-Mower-Fillmore-Houston-Taylor-Clark-Buffalo-Trempealeau- Jackson-La Crosse- 1022 AM CST Thu Jan 11 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and western and north central Wisconsin. .DAY ONE...This Afternoon and Tonight 2 to 5 inches of snow is expected. Northwest winds gusting to 35 mph will cause some blowing and drifting snow in open and unsheltered areas. Plan on slippery driving conditions. A Winter Weather Advisory is in effect through the afternoon. Wind chills will range from 15 to 30 below tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday On Sunday afternoon and night, some light snow accumulations are likely. Wind chills will range from 15 to 30 below Saturday and Sunday night, and 20 to 35 below Monday night. .SPOTTER INFORMATION STATEMENT... Snow amounts would be appreciated today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ011-029-030-WIZ042>044-053>055-061-121200- Allamakee-Fayette-Clayton-Monroe-Juneau-Adams-Vernon-Crawford- Richland-Grant- 1022 AM CST Thu Jan 11 2018 This Hazardous Weather Outlook is for portions of northeast Iowa, and southwest and central Wisconsin. .DAY ONE...This Afternoon and Tonight A light wintry mix, changing over to snow, will compound poor driving conditions. Wet surfaces have or will soon become icy as temperatures quickly drop below freezing. Up to an inch of snow is expected. A Winter Weather Advisory is in effect through the afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday On Sunday afternoon and night, some light snow accumulations are likely. Wind chills will range from 15 to 30 below Saturday, Sunday and Monday nights. .SPOTTER INFORMATION STATEMENT... Snow amounts would be appreciated today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Hollan
In the hours before
Local storm report, Jan 11, 1:16 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
116 PM CST THU JAN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM SNOW 3 W OSTRANDER 43.62N 92.49W
01/11/2018 M0.5 INCH MOWER MN PUBLIC
0108 PM SNOW 4 WSW AUSTIN 43.64N 93.05W
01/11/2018 M1.0 INCH MOWER MN PUBLIC
&&Local storm report, Jan 11, 1:25 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
125 PM CST THU JAN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM SNOW 2 WSW GALESVILLE 44.07N 91.39W
01/11/2018 M1.8 INCH TREMPEALEAU WI NWS EMPLOYEE
&&
CJALocal storm report, Jan 11, 1:38 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
138 PM CST THU JAN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM SNOW 1 S PETERSON 43.78N 91.83W
01/11/2018 E3.4 INCH FILLMORE MN PUBLIC
0136 PM SNOW STEWARTVILLE 43.86N 92.49W
01/11/2018 M0.6 INCH OLMSTED MN PUBLIC
0135 PM SNOW WINONA 44.05N 91.66W
01/11/2018 M3.5 INCH WINONA MN PUBLIC
0135 PM SNOW BYRON 44.04N 92.65W
01/11/2018 E2.0 INCH OLMSTED MN PUBLIC
0134 PM SNOW ARCADIA 44.26N 91.49W
01/11/2018 M1.0 INCH TREMPEALEAU WI PUBLIC
0134 PM SNOW ETTRICK 44.17N 91.27W
01/11/2018 M1.0 INCH TREMPEALEAU WI PUBLIC
0133 PM SNOW RUSHFORD 43.82N 91.75W
01/11/2018 M1.0 INCH FILLMORE MN PUBLIC
&&Local storm report, Jan 11, 2:24 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 PM CST THU JAN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM SNOW LANESBORO 43.72N 91.97W
01/11/2018 M1.5 INCH FILLMORE MN PUBLIC
0220 PM SNOW 2 SSW SPRING VALLEY 43.66N 92.41W
01/11/2018 M0.7 INCH FILLMORE MN CO-OP OBSERVER
0219 PM SNOW DODGE CENTER 44.03N 92.86W
01/11/2018 M1.2 INCH DODGE MN TRAINED SPOTTER
0218 PM SNOW 3 E MCINTIRE 43.44N 92.54W
01/11/2018 M2.0 INCH HOWARD IA PUBLIC
&&Local storm report, Jan 11, 2:38 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
238 PM CST THU JAN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM SNOW 3 N FRANKLIN 44.26N 91.12W
01/11/2018 E3.0 INCH JACKSON WI PUBLIC
0235 PM SNOW BUFFALO 44.23N 91.86W
01/11/2018 E2.0 INCH BUFFALO WI PUBLIC
0230 PM SNOW 1 ENE AUSTIN 43.68N 92.95W
01/11/2018 E1.5 INCH MOWER MN BROADCAST MEDIA
0230 PM SNOW 1 SSW ROCHESTER 44.00N 92.48W
01/11/2018 M1.5 INCH OLMSTED MN BROADCAST MEDIA
AT KAAL STUDIO IN ROCHESTER.
&&Local storm report, Jan 11, 2:58 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
258 PM CST THU JAN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM SNOW 1 N WABASHA 44.38N 92.04W
01/11/2018 M1.5 INCH WABASHA MN PUBLIC
0250 PM SNOW 3 ESE DOUGLAS 44.09N 92.51W
01/11/2018 E2.5 INCH OLMSTED MN BROADCAST MEDIA
AT KTTC STUDIO IN NORTHWEST ROCHESTER.
&&Nearby
Wind Chill Advisories in Minnesota, 2018Wind Chill Advisories in Iowa, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.